# SDR DALA2020030901742

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 78,569 hours, 15,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXT. EMERGENCY LIGHT INOP R767ELAMP. NO HELP. REPLACED BATT. FUSE NBR 4 CKS GOOD. REF. B767-400 AMM 33-51 (7213996)
